| Catalog Number |
8065751763 |
| Medical Device Problem Codes |
Suction Problem (2170); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during surgery while using an ophthalmic system weak aspiration was observed during ultrasound, and an abnormal noise occurred during irrigation and aspiration mode.Although the aspiration was weak, it was still functional, and the procedure was completed as planned on the same day.There was no patient harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).